# SDR HEEA955170

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- System (JASC): 6710 · Main Rotor Control
- Part: Servo
- Part number: 212076005103
- Condition: Defective
- Location: Cyclic
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYCLIC HARD TO MOVE TO RH POSITION.
